# SDR UPS204577

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53224-01.00-1) ON FLOOR BEAM, FLOORBOARD HOLES BS 640, RBL 32, 37, 41, 49, WL 208.  REMOVED CORROSION, FOUND OUT OF LIMITS, CUT DAMAGE CHORD SECTION, FABRICATED CHORD SECTION.  FINAL INSTALLATION PER SRM 53-10-1, 51-30-2.
